# SDR AWXA0001307

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,932 hours, 47,587 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATES A .200 INCH LONG CRACK EMINATING FROM FASTENER HOLE AT BLKHD FS 178 RBL 12.75 WL 234.  REMOVED STIFFENERS, BRACKETS AND ANGLES; FABED, DRILLED, TREATED AND INSTALLED DOUBLER, FILLERS AND SHIMS IAW SRM 53-10-11; REINSTALLED STIFFENERS, BRACKETS AND ANGLES IAW SRM 51-30-2.
